# SDR 05FDEA00067

- Difficulty date: January 11, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN GOUGED AT LAP SPLICE, BS 337, RT SIDE, 21 INCHES O/B OF NOSE WHEEL WELL CUTOUT.  *S/D*  REPAIRED SKIN DAMAGE PER SRM 53-30-3.
